Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 1, Pages 91-97

Random variational inequalities in the absence of sample path continuity

S. A. Elsanousi

King Sand University, Department of Mathematics, College of Science, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 1 July 1994; Revised 1 November 1994

Copyright © 1995 S. A. Elsanousi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we investigate the existence of solutions to stochastic variational inequalities under conditions that are not imposed sample-path-wise.